# SDR UALA2010031000822

- Difficulty date: March 10, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 39,083 hours, 4,897 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP4023
- Part serial: 15782
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS O2 MASK WILL NOT RESET AFTER USE.  CREW OXYGEN BOX ASSY FULL FACE OXY STOWAGE REPLACED AS PER AMM.  POST INSTALLATION CHECKS SATISFACTORY.
